The main reason I quit Cymbalta was due to weight gain - 30 lbs in 6 months with no diet changes. I hear Wellbutrin is weight-neutral, and often causes weight loss. I also hear it's more "energetic" and good for those struggling with lack of motivation. I don't want to do antidepressants long-term, but I'm open.
Wellbutrin lowers seizure threshold, no? Wouldn't that risk combined with tramadol (which also lowers seizure threshold) offset the lack of serotogenic effects?
/r/drugs IRC channel TripSit's General IRC TripSit's Assistance IRC. You may also use the TripSitBot commands in the comments of a thread if you want to know more about a certain substance.
Towards a culture of responsible drug use.
Is the Wellbutrin seizure risk overstated or legitimate?. I'm a little concerned about seizure risk of wellbutrin + tramadol.
Shamble Mon 16-Feb-15 11:39:32. I've been taking 10mg amitriptyline for about 5m now. No real issues with weight gain. It took about 2 months for me to stop feeling groggy all day. Now it's great - I sleep soundly - haven't slept like this ever - and am alert in the day. Does bugger all for my pain, which is.
Irrational festive rage - aargh!
This is page 1 of 1 (This thread has 12 messages.).
I did put on 6 lbs over Christmas but that was down to eating enormous amounts not the amitriptyline - and have lost it now - so no. For about the first 3 weeks was exhausted, felt hungover the next day etc but am now fine, but do sleep really well which is a bonus. My doctor said the same as you Matilda - that weight gain depends on what you eat! I have been on 50mg a day since last May and have not gained any. I would definiy stick with it for a few weeks.
Sartorial goals for 2018 - got any?
Calling all MNers - it's census time...prizes to be won!
Please login first.
Weight gain - unintentional is found among people who take Tramadol, especially for people who are female, 60+ old , have been taking the drug for < 1 On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Stopped taking drug 4 weeks ago.
If you take Tramadol and have Weight gain - unintentional, find out what symptoms you could have in 1 year or longer.
However, users that do not experience these side effects may experience weight gain. The high the drug causes may encourage them to eat more food to feel even better. Opiate users may even gain weight because substance abuse often leads to inactivity. People that become addicted to opiates may abuse drugs so often.
Both natural and synthetic opiates cause dependence, and many people abuse these drugs for their ability to induce euphoria.
Opiate users that experience side effects, such as nausea and vomiting, may experience weight loss. The high the drug causes may encourage them to eat more food to feel even better. Opiate users may even gain weight because substance abuse often leads to inactivity. As a result, they may not participate in many activities that require physical exercise. People that abuse opiates may experience either weight gain or loss as a result of their drug use. However, users that do not experience these side effects may experience weight gain. People that become addicted to opiates may abuse drugs so often that they do little else.
They also cause harmful highs. The following medications are classified as opiates:. Opiates refer to substances that are derived from the opium poppy. They have pain relieving eff ects when taken, and are used in some prescription painkillers.
Call our toll-free helpline to reach our admissions coordinators that can help you find treatment that is right for you or your loved one. Don’t hesitate to call us now. Our staff is available 24 hours a day to take your call and to connect you to the help you need to achieve recovery. If you or someone you love is struggling with an addiction to opiates, please allow us to help.
Another side effect of opiate abuse is fatigue. These symptoms can lead to a lack of nutrients and an imbalance of electrolytes. Common side effects of opiate abuse include constipation, nausea, and vomiting. Opiate abuse affects the user’s digestive system. This can lower the user’s metabolic rate, which again will cause a change in eating habits. The side effects of nausea and vomiting often decrease the user’s appetite, making it difficult to maintain a healthy diet.
It is making me gain weight while I get used to the adjustments. for me in it is just a few pounds when the med in added or even changed. It is not typically a constant weight gain for me. I guess, that is a common side effect, though. I haven't stopped it yet so I don't know how easy the weight will come off.